# SDR REXA201100229

- Difficulty date: April 11, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 23,935 hours, 21,623 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MSG WHEN GEAR SELECTED DOWN GEAR CYCLED 3 TIMES COULD NOT GET DOWN & LOCKED.  MANUALLY EXTENDED LANDING GEAR AND GOT DOWN & LOCKED WITH 3 GEAR WO 308909 ON APPROACH INTO DTW.  C/W PA 05-018A FOUND PSEU CODE TO BE DI 20 DOWN NEAR, S35 DOWN NEAR S21 NEAR S22 DOWN NEAR DI 09 FAR DI 11 DOWN NEAR PERFORMED OP CHECK GEAR RETRACTION IAW AMM 32-30-00 OP CHECK GOOD.  OK FOR SERVICE.  THIS CLEAR WO 308909 COMPLIED WITH PA05-018A.
